MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEED TUBE KIT EXTENSION SETS-22 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEED TUBE KIT EXTENSION SETS-22 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-22-1.5-45
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Unintended Movement (3026)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6 health effect - clinical code/4581 - appropriate term / code not available: minor bleeding.The device history record for the reported lot number, 30360667, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported the patient believes tube size is too small.The patient was unable to get a gauze between the abdomen and the tube and there was bleeding.The patient plans to see physician for sizing.Additional information received (b)(6) 2025 stating the patient was "treated for infection with about 20-days of oral antibiotics for a respiratory infection suspected to be caused from aspirating during that procedure plus the gj [gastrojejunal] stoma site [which] looked infected too after its placement likely due to its improper size.It has continued to bleed intermittently and has granulation tissue that is inflamed but doesn't look infected anymore." the patient was scheduled for a (b)(6) 2025 device replacement related to sizing.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEED TUBE KIT EXTENSION SETS-22 FR, 1.5 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22868860
Report Number9611594-2025-00186
Device Sequence Number21056400
Product Code KNT
UDI-Device Identifier00350770441245
UDI-Public(01)00350770441245(240)104412401(11)250326(17)270326(10)30360667
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8270-22-1.5-45
Device Catalogue Number8270-22-1.5-45
Device Lot Number30360667
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient Weight45 KG